# SDR DALA2022051703395

- Difficulty date: May 13, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 81,519 hours, 10,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 FOUND EMERGENCY LT INOP FROM SEAT ROW 32 TO 46 RT SIDE. CORRECTIVE ACTION: ACCOMPLISHMENTED ER/A 599448-14 SECTION III PERMANENT REPAIR. (8824602)
